A CLT Plancherel representations of the infinite-dimensional unitary group
Author(s)
Bufetov, Alexey; Borodin, Alexei
DownloadBorodin_A CLT plancherel.pdf (160.4Kb)
OPEN_ACCESS_POLICY
Open Access Policy
Creative Commons Attribution-Noncommercial-Share Alike
Alternative title
A CLT for Plancherel representations of the infinite-dimensional unitary group
Terms of use
Metadata
Show full item recordAbstract
We study the asymptotics of traces of (noncommutative) monomials formed by the images of certain elements of the universal enveloping algebra of the infinite-dimensional unitary group in its Plancherel representations. We prove that they converge to (commutative) moments of a Gaussian process that can be viewed as a collection of simply yet nontrivially correlated two-dimensional Gaussian free fields. The limiting process has previously arisen via the global scaling limit of submatrices of Wigner Hermitian random matrices.
Description
Original Manuscript March 14, 2012
Date issued
2013-04Department
Massachusetts Institute of Technology. Department of MathematicsJournal
Journal of Mathematical Sciences
Publisher
Springer-Verlag
Citation
Borodin, A., and A. Bufetov. “A CLT Plancherel representations of the infinite-dimensional unitary group.” Journal of Mathematical Sciences 190, no. 3 (April 20, 2013): 419-426.
Version: Original manuscript
ISSN
1072-3374
1573-8795